Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suggest me a gastro doctor as Iam suffering with too much of gas problem ?

Hi Doctor , I am 33 Male, Indian, I am suffering with too much gas releasing from botton with big sounds Could you please let me know how to get rid of this Currently i am in USA , can you refer me any special doctor when i was in India i approached Gastroterogist but there was no cure for my problem
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi dear
Welcome to HealthcareMagic.
Flatulence is normally the gas we swallow along with food while eating.This becomes extensive when you have an intestinal disorder or reflux disease.You should be evaluated for malabsorption of any certain substance , enzymatic deficiencies.Meanwhile you can take enzyme supplements for better digestion.Drink plenty of water .You can see our experts list and chose a doctor at your place.

Take care.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor